zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and uniqueness of holomorphic solutions for fractional Cauchy problem. (English) Zbl 1214.30027
Summary: By employing majorant functions, the existence and uniqueness of holomorphic solutions to nonlinear fractional partial differential equations (Cauchy problems) are introduced. Furthermore, the analytic continuation of the solutions is studied.
MSC:
30E99Miscellaneous topics of analysis in the complex domain
26A33Fractional derivatives and integrals (real functions)
References:
[1]Bonilla, B.; Rivero, M.; Trujillo, J. J.: On systems of linear fractional differential equations with constant coefficients, Appl. math. Comput. 187, 68-78 (2007) · Zbl 1121.34006 · doi:10.1016/j.amc.2006.08.104
[2]Diethelm, K.; Ford, N.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[3]Goodman, A. W.: Univalent functions, vols. I and II, (1983)
[4]Hilfer, R.: Fractional diffusion based on Riemann-Liouville fractional derivatives, J. phys. Chem. biol. 104, 3914-3917 (2000)
[5]Ibrahim, R. W.; Momani, S.: On the existence and uniqueness of solutions of a class of fractional differential equations, J. math. Anal. appl. 334, 1-10 (2007) · Zbl 1123.34302 · doi:10.1016/j.jmaa.2006.12.036
[6]Ibrahim, R. W.; Darus, M.: Subordination and superordination for analytic functions involving fractional integral operator, Complex var. Elliptic equ. 53, 1021-1031 (2008) · Zbl 1155.30006 · doi:10.1080/17476930802429131
[7]Ibrahim, R. W.; Darus, M.: Subordination and superordination for univalent solutions for fractional differential equations, J. math. Anal. appl. 345, 871-879 (2008) · Zbl 1147.30009 · doi:10.1016/j.jmaa.2008.05.017
[8]Kiryakova, V.: Generalized fractional calculus and applications, Pitman res. Notes math. Ser. 301 (1994) · Zbl 0882.26003
[9]Lewandowski, R.; Chorazyczewski, B.: Identification of the parameters of the Kelvin-voigt and the Maxwell fractional models, used to modeling of viscoelastic dampers, Comput. struct. 88, 1-17 (2010)
[10]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[11]Momani, S. M.; Ibrahim, R. W.: On a fractional integral equation of periodic functions involving Weyl-Riesz operator in Banach algebras, J. math. Anal. appl. 339, 1210-1219 (2008) · Zbl 1136.45010 · doi:10.1016/j.jmaa.2007.08.001
[12]Oldham, K. B.; Spanier, J.: The fractional calculus, Math. sci. Eng. (1974)
[13]Podlubny, I.: Fractional differential equations, (1999)
[14]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[15]Yu, F.: Integrable coupling system of fractional soliton equation hierarchy, Phys. lett. A 373, 3730-3733 (2009) · Zbl 1233.35172 · doi:10.1016/j.physleta.2009.08.017
[16]Zhang, S.: The existence of a positive solution for a nonlinear fractional differential equation, J. math. Anal. appl. 252, 804-812 (2000) · Zbl 0972.34004 · doi:10.1006/jmaa.2000.7123